# SDR YENA20150314043

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 17,365 hours, 10,691 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5739
- Condition: Failed
- Location: Slats
- Part time: 10,443 hours, 6,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAILED AT FL200.  EMERGENCY WAS DECLARED. T/S IAW FIM 27-83-00-810-814-A.  R & R RT OTBD SLAT SKEW SENSORS IAW AMM 27-83-01. OPS CHECK GOOD. IN ADDITION LT SIDE SENSORS WERE ALSO REPLACED. SN R5726, L5730 & L5663 WERE ALSO REPLACED WITH THE SAME TIME AND CYCLES AS R5739.
